


default search action
"Exponential polynomial reproducing property of non-stationary symmetric ..."
Byeongseon Jeong et al. (2013)
- Byeongseon Jeong, Hong Oh Kim, Yeon Ju Lee, Jungho Yoon:
Exponential polynomial reproducing property of non-stationary symmetric subdivision schemes and normalized exponential B-splines. Adv. Comput. Math. 38(3): 647-666 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.